MathSciNet Relay Station
MathSciNet bibliographic data
MR646366 (83h:10061) 10D15 (10D24)
Waldspurger, J.-L. Sur les coefficients de Fourier des formes modulaires de poids demi-entier. (French) [On the Fourier coefficients of modular forms of half-integral weight] J. Math. Pures Appl. (9) 60 (1981), no. 4, 375–484.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement